MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE
Model Number 10464525
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
Elevated cardiac troponin i (tni) quality control (qc) sample results were obtained on a dimension exl 200 system.The elevated tni qc results were above the laboratory acceptance range.The customer stated that tni patient sample result reporting was delayed.The duration of the delay was not provided.There are no known reports of patient intervention or adverse health consequences due to the out of acceptance range tni quality control results or the delay in patient sample result reporting.
 
Additional Manufacturer Narrative
The united states customer contacted the siemens healthcare diagnostics customer care center (ccc) regarding elevated cardiac troponin i (tni) quality control sample results obtained on dimension exl system.The customer stated that patient sample result reporting was delayed.The duration of delay was not provided.Siemens is investigating the event.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information (16-dec-2021) - siemens headquarters support center (hsc) has completed the evaluation of the event.Hsc has reviewed the instrument data and the information provided by the customer.Hsc concluded that a product non-conformance was not identified with the cardiac troponin i (tni) assay or the dimension exl 200 system.The customer reported quality control (qc) recovering out of laboratory acceptance limits on the dimension exl cardiac troponin i (tni) assay.The unacceptable qc results occurred with a single vial of non-siemens third-party qc material.No patients results or other qc results were affected.Reprocessing the qc using a new vial of quality control material resolved the issue.The cause of the event is unknown.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2517506-2021-00345 was filed on 16-dec-2021.

Brand Name
DIMENSION®
Common Device Name
CARDIAC TROPONIN I FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
james morgera
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key13019585
Report Number2517506-2021-00345
Device Sequence Number11947378
Product Code MMI
UDI-Device Identifier00842768022067
UDI-Public00842768022067
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K081643
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/13/2022
Device Model Number10464525
Device Catalogue NumberRF621 SMN 10464525
Device Lot NumberEA2164
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/21/2021
Supplement Date Received by Manufacturer12/16/2021
Initial Report FDA Received Date12/16/2021
Supplement Report FDA Received Date01/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/17/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown